A stochastic model of symbiosis

Volume 97 / 2010

Urszula Skwara Annales Polonici Mathematici 97 (2010), 257-272 MSC: 47D07, 35K15, 60J60, 60H10, 92D25. DOI: 10.4064/ap97-3-5


We consider a system of stochastic differential equations which models the dynamics of two populations living in symbiosis. We prove the existence, uniqueness and positivity of solutions. We analyse the long-time behaviour of both trajectories and distributions of solutions. We give a biological interpretation of the model.


  • Urszula SkwaraInstitute of Mathematics
    Maria Curie-Skłodowska University
    Pl. M. Curie-Skłodowskiej 1
    20-031 Lublin, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image